Prefix-Free Regular-Expression Matching

Title
Prefix-Free Regular-Expression Matching
Authors
한요섭Yajun WangDerick Wood
Keywords
pattern matching; prefix-freeness; regular languages
Issue Date
2005-07
Publisher
Lecture notes in computer science
Citation
VOL 3537, 298-309
URI
http://pubs.kist.re.kr/handle/201004/29438
ISSN
0302-9743
Appears in Collections:
KIST Publication > Article
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE